# SDR DHL2006366002

- Difficulty date: July 7, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Inu
- Part number: 7886580011
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

NR 1 INU HAS FAILURE.  REMOVED AND REPLACED NR 1 INU SYSTEM, OPS CHECKED OK IAW M/M 34-25-00.
